# SDR VIBR20130528004

- Difficulty date: October 16, 2012
- Submitted: May 28, 2013
- Operation: General aviation
- Aircraft: N650SG
- Make and model: Cessna 650
- Aircraft serial: 6500191
- Aircraft time: 6,533 hours, 5,122 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Aoa
- Component: Aoa
- Component part number: SLZ72721
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AOA TAKES A LONG TIME TO HEAT UP.
